# SDR CA960110506

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Elect Fault
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)AISLE TROLLEY (MEAL) POPPED CIRCUIT BREAKER & GAVE AN ELECTRICAL SHOCK TO FLIGHT ATTENDANT. MAINTENANCE ACTION INVOLVED CHECKING THREE PHASE POWER & GROUND RETURN, AIRCRAFT OVEN OUTLET. OVEN REPLACED.
